[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Re: Rapid D question



In a message dated 1/2/2005 3:30:49 P.M. Central Standard Time,  
email @ redacted writes:

pretty  deep black-and-blue mark where the infusion set had been.
Has anyone else  experienced this with the Rapid D's?



Lisa   Occasionally I will get a bruise from any of my sets I  use.  I love 
the Rapid D although it does not fit the adapter ring of my  Animas IR1200 too 
well.  I think the bruising is caused by capillaries  being disturbed by the 
needle.  I am sure there is someone else on here who  can answer your question 
in much more depth  I always had trouble with  bruising when on MDI and also 
when I used the Air Injector, many years  ago.  That was an experience!
 
Debbie and "Annie" (Animas IR1200) from Western  KY
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org